# SDR MWEA96155

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917589103
- Condition: Fell Off
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GALLEY SERVICE DOOR EVAC SLIDE COVER FELL OFF.  REINSTALLED GALLEY SERVICE DOOR EVAC SLIDE COVER.
